# SDR 96ZZZX1708

- Difficulty date: March 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N47431
- Make and model: Piper PA-28-181
- Aircraft serial: 287690071
- Engine: Lyc O360A4M
- System (JASC): 7414 · Magneto/Distributor
- Part: Magneto
- Part number: 4371
- Condition: Failed
- Location: Impulse Coupling
- Part time: 1,600 hours
- Component: Slick
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IMPULSE COUPLING FAILED CAUSING SEIZURE OF MAGNETO, BREAKING MAGNETO CASE (SLICK).
